# SDR AALA201607079007

- Difficulty date: June 30, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17098017005
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE,  CORROSION FOUND ON THE CABIN FLOORBEAM UPPER FLANGE AT FRAME 14, +Y762. REPAIRED THE FLOORBEAM IAW EA 261622.
